# SDR CHQA200500092

- Difficulty date: April 29, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 9,130 hours, 7,415 cycles
- Engine: Allsn AE3007A
- Engine time: 10,131 hours, 7,316 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 10,131 hours, 7,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5295 CMH-STL, APPROX 700 FT AGL AFTER DEPARTURE ON RUNWAY 28L IN CMH FA REPORTED SMOKE IN CABIN AND A STRONG BURNING SMOKE ODOR WAS IN THE COCKPIT.  A MINUTE OR SO LATER LAV SMOKE ON EICAS APPEARED.  DECLARED AN EMERGENCY AND RETURNED TO FIELD.  WHILE ON BASE LEG THE MESSAGE WENT AWAY, AND FA REPORTED SMOKE WAS CLEARING OUT.  LANDED IN CMH ANYWAY AS A PRECAUTION.  LANDED APPROX 2000 LBS OVER LANDING WEIGHT, THE VSI WAS APPROX 200 FPM DESCENT WHEN THE WHEELS TOUCHED THE RUNWAY.  MAINTENANCE FOUND OIL IN THE NR 2 BLEED SYSTEM.  REMOVED AND REPLACED NR 2 ENGINE IAW J/C CE720001.  OPS CHECK AND LEAK CHECK GOOD.  NO SMELL NOTED.
